# SDR N6WA202410110001

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10065
- Aircraft time: 44,737 hours, 34,959 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S17103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS310 HAS CORROSION BETWEEN STGR24R AND STGR25R. REPAIRED FLANGE ON FRAME FS310.00 BETWEEN STGR24R AND STGR25R IAW STS EA-130-2024-064 AND GOJET EO C55-53MR-032 REV O
